# SDR DHL2002807569

- Difficulty date: April 18, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron
- Part number: 51616757
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUESLAGE INTERIOR LONG 17R CRACKED AT STA 776.000.REMOVED CRACKED LONGERON PER SRM 51-120D PG 21.CLEANED TREATED AND PRIMED AREA PER SRM 51-1-8B.INSTALLED NEW LONGERON PER SRM 51-120D PG 9.
